# SDR DALA13002565652

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 344-373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER LEG'S OF SUPPORT CHANNELS, FIVE AT L1 DOOR LOWER SILL, BS 344 TO 373.  BLEND CORROSION ON 2 EA SUPPORT CHANNELS IAW SRM 53-10-15, FIG 101 WITHIN LIMITS IAW SRM 53-10-15, FIG 101, DETAIL VI.  R & R 3 EA FABRICATED SUPPORT CHANNELS IAW SRM 51-40-02, PG 7, COMPLETED.
